Botox for Pebble Chin Made One Side of my Mouth Lower and Chin Frozen
- Asked by zio1999 in scottsdale, az
- 3 years ago
I went to a board certified plastic surgeon for botox but a day after the injections my mouth looked weird. I initially went for just my forehead but the doc suggested putting some in the chin to smooth it out and put some in for minor crows feet. I returned to him a few days later and he said my smiile should straighten out in a couple of weeks or he could even it out with more botox. I am terrified of going back to him, should i wait it out? How long will this take to go back to normal?
Incionsistent botulinum toxin results
The effects of botulinum toxin are not always predicitable nor are they consistent with each injection.
Botox in chin
If you are very unbalanced that you look extremely disfigured, either at rest or when you speak or eat, then you may consider having more Botox injected on the other side to balance you, although this will increase the stiffness of the chin. It is best to wait it out and let it dissipate over the next four months. You should see the surgeon to let them see your effect.
Botox around mouth area
Depending on how "weird" your mouth looks. If you do not like the way the botox worked around the mouth- waiting it out the 3-4months is probably your best option vs adding more product to the area. The Botox will wear off.
Botox in chin
Botox in the chin is ok as long as it does not affect the depressor anguli muscles. This is probably what happened to you. It will wear off in a few months.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.